# SDR ZW0A0304901

- Difficulty date: May 15, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 31,040 hours, 15,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN THE CEILING ABOVE THE CATWALK IN THE TAIL, THE EMERGENCY LIGHT IN THE TAIL JUST ABOVE THE AFT END AREA OF THE CATWALK, AND THE EMERGENCY EXIT LIGHT AT THE RIGHT FWD WING EXIT, WERE ALL INOPERATIVE.  REPLACED THE BATTERIES PN 408822-101 IN THE POWER SUPPLY FOR THE CATWALK CEILING LIGHT, REPLACED THE BULB PN 7732 FOR THE TAIL LIGHT, AND REPLACED THE BULB PN 1315 FOR THE EXIT LIGHT.  CHECK-C 11-16-02 STL.  --CLOSED--
